# SDR ASAA2022081339492

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,155 hours, 14,432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R-SIDE WINDOW HEAT OVERHEAT.  GROUNDED - YES. EXTINGUISHED AFTER RESET.
